# SDR DALA2021051102638

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 49,970 hours, 33,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 927-946 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE STR 30 BETWEEN FR 927 & 946. MARKED. REMOVED & REINSTALLED SPLICE PER B717 SRM 51-40-02. BLENDED AND CHECKED WITHIN LIMITS PER B717 SRM 53-00-00-1A. (LP #1804433)
